# SDR ASAA2019082753505

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,288 hours, 12,932 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP OUTPUT OF LEFT PACK INDICATES OFF SCALE -0 DEGREES CEL (RT PACK IS NOMINAL =20 DEGREE CEL) ALL ZONES COMFORTABLE AND CONTROLLABLE. GROUNDED - YES. CONFIRMED DEFECT. T/S PER B737-800 FIM 21-61 TASK 854. FOUND LEFT PACK TEMPERATURE BULB FAILED. REMOVED AND REPLACED LEFT PACK TEMPERATURE BULB PER B737-800 AMM REF 21-51-60-000-801/21-51-60-400-801. OP'S CKS LEAK CK'S GOOD.
